# SDR UF6A950412

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - THE EMERGENCY LIGHTS ARE INOP AT THE CENTER OF THE FUSELAGE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT POWER SUPPLY.  (Z)
